International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2023, Vol. 8, Issue 1, Part A

Finite double integral representation for the classical polynomial Set Jn{(xm), y} of several variables


Author(s): Jai Prakash Maharaj and Brijendra Kumar Singh

Abstract:
In the present paper, an attempt has been made to express a Finite Double Integral Representation for the Classical polynomial set Jn{(xm), y} of Several Variables. Many interesting new results may be obtained as particular cases out of these particular results some of them stand for well known and some of them are believed to be new. These are of at most important for mathematician scientists, engineers and physical sciences because these occur in the solution of differential equation Integral equation etc.
AMS Subject Classification: Special function-33C


Pages: 12-16 | Views: 21 | Downloads: 10

Download Full Article: Click Here
How to cite this article:
Jai Prakash Maharaj, Brijendra Kumar Singh. Finite double integral representation for the classical polynomial Set Jn{(xm), y} of several variables. Int J Stat Appl Math 2023;8(1):12-16.
Call for book chapter
International Journal of Statistics and Applied Mathematics